In Preparation:
  • Rod Gow, John Murray, Real 2-Regular Classes and Principal Indecomposable Modules in Characteristic 2. in preparation, 10pp.
  • Harald Ellers, John Murray, Degenerate affine Hecke algebras and Cellular Algebras, in preparation.
Submitted for Publication to Peer Reviewed Journals:
  • John Murray, Gabriel Navarro, Characters, Bilinear Forms and Solvable Groups. Submitted July 2015, 8pp.
  • [PDF]
  • John C. Murray, Symmetric vertices for symmetric modules in characteristic 2. Submitted January 2015, 23pp.
  • [PDF]
Working Papers (unreviewed):
  • John Murray, Polynomials with Galois group of order 3, January 2012, 10pp. [PDF]
  • John Murray, Two results on skew diagrams, October 2011, 5pp. [PDF]
  • John Murray, Open problems inspired by Adam Allan's visit, August 2011, 3pp. [PDF]
  • John Murray, Modules for centralizer algebras, June 2011, 13pp. [PDF]
  • John Murray, Generating Functions associated with 2-residues, MathOverflow Question and the background theory, April 2011, 9pp. [PDF]
  • John Murray, Some interesting results on generating functions, April 2011, 20pp. [PDF]
  • John Murray, Some questions which may be of interest to David Hemmer, November 2010, 20pp. [PDF]
  • John Murray, Irish Mathematical Olympiad 2010, Polynomial Problem, April 2010, 2pp. [PDF]
  • John Murray, Matt Fayers' Ideas about homomorphisms between Specht modules, November 2009, 11 pp. [PDF]
  • Harald Ellers, John Murray, The action of the Murphy element Ln on the restriction of an irreducible Sn-module to Sn-1, preprint, January 2007. [PDF]
Papers in Peer Reviewed Journals:
  • John Murray, On a result of Kiyota, Okuyama and Wada, Osaka J. Math. 51 (2014), no. 1, 171--177. Preprint version: [PDF]
  • Joan Tent, John Murray, Character heights and p-length in blocks of p-solvable groups. J. Algebra 398 (Special Section Celebrating the 60th Birthday of Geoffrey Robinson) (2014) 318--328. Preprint version: [PDF]
  • Harald Ellers, John Murray, Centralizer algebras and degenerate affine Hecke algebras. Comm. Algebra 42 (2014), no. 3, 1074--1094. Preprint version: [PDF]
  • Susanne Danz, Harald Ellers, John Murray, The Centralizer of a Subgroup in a Group Algebra, to appear in Proc. Edinburgh Math. Soc. 56 (2013) 49--656 (Skye Conference on Representation Theory and Topology) Preprint version: [PDF]
  • Harald Ellers, John Murray, Carter-Payne homomorphisms and branching rules for endomorphism rings of Specht modules, J. Group Theory 13 (2010) 477-501. Preprint version: [PDF]
  • John Murray, Real Subpairs and Frobenius-Schur Indicators of Characters in 2-Blocks, Journal of Algebra, (2) 322 (2009) 489-513. Preprint version: [PDF]
  • John Murray, Components of the involution module in blocks with a cyclic or Klein-four defect group, Journal of Group Theory (1) 11 (2008) 43-62. Preprint version: [PDF]
  • John Murray, Projective indecomposable modules, Scott modules and the Frobenius-Schur indicator, Journal of Algebra (2) 311 (2007) 800-816. Preprint version: [PDF]
  • Harald Ellers, John Murray, Branching rules for Specht modules, Journal of Algebra (1) 307 (2007) 278--286. Preprint version: [PDF]
  • John Murray, Projective modules and involutions, Journal of Algebra (2) 299 (2006) 616-622. Preprint version: [PDF]
  • Thomas Breuer, L\'aszl\'o H\'ethelyi, Erzs\'ebet Horv\'ath, Burkhard K\"ulshammer, John Murray, Cartan Invariants and central ideals of group algebras, Journal of Algebra 296 (2006) 177--195. Preprint version: [PDF]
  • John Murray, Strongly real 2-blocks and the Frobenius-Schur indicator, Osaka Journal of Mathematics (1) 43 (2006) 201-213. Preprint version: [PDF]
  • L\'aszl\'o H\'ethelyi, Erzs\'ebet Horv\'ath, Burkhard K\"ulshammer, John Murray, Central ideals and Cartan invariants of symmetric algebras, Journal of Algebra 293 (2005) 243-260. Preprint version: [PDF]
  • Harald Ellers, John Murray, Block theory, branching rules and centralizer algebras, Journal of Algebra 276 (2004), 236-258. Preprint version: [PDF]
  • John Murray, Generators for the centre of the group algebra of a symmetric group, Journal of Algebra 271 (2004), 725--748. Preprint version: [PDF]
  • John Murray, Squares in the centre of the modular group algebra of a finite symmetric group, Bulletin of the London Mathematical Society 34 (2002), 155--164. Preprint version: [PDF]
  • John Murray, On a certain ideal of Külshammer in the centre of a group algebra, Archiv der Mathematik (Basel) 77 (2001), 373--377. Preprint version: [PDF]
  • John Murray, Sylow Intersections, Double Cosets and 2-Blocks, Communications in Algebra (8) 29 (2001), 3609--3619. Preprint version: [PDF]
  • Roderick Gow, John Murray, Real 2-regular classes and 2-blocks, Journal of Algebra 230 (2000), 455--473. Preprint version: [PDF]
  • John Murray, Blocks of defect zero and products of elements of order p, Journal of Algebra 214 (1999), 385--399. Preprint version: [PDF]
  • John Murray, The alternating group A_8 and the general linear group GL_4(2), Mathematical Proceedings of the Royal Irish Academy 99A (1999), no. 2, 123--132. Preprint version: [PDF]
  • John Murray, Dade's conjecture for the McLaughlin simple group. Ph.D. University of Illinois at Urbana-Champaign, 1998. [PDF]